Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

What is the treatment for constipation in children ?

hi my son age 5 is suffering from severe constipation for the past few months.he is avoiding to release his stool,crossing his legs.i doubt his motion should be tight when released.i consulted in my area doctor . he suggested dulcolx and some tablets.unless i give him dulcolx,he is not passing stool.i want him to pass naturaly. plz give me tips to under this problem sir.
Asked On : Sun, 28 Nov 2010
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,thanks for query.first of all you need to watch his diet.please stop all the maize products like bread,biscuits,noodles,pasta etc.Give him plenty of fluids daily and make him eat more of green leafy vegetables in form of soup or other.In crease fiber content in diet.Make him pass stool in traditional Indian sitting style.this all will definitely help.
wishing him good health.
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor